T Nation

Viagra and Adex


#1

Just wondering if viagra is needed while I'm taking Adex, since Adex blocks estrogen and viagra blocks phosphodiesterase 1. I'm wondering if blocking pde1 and blocking estrogen if this is too much, thus no erection?


#2

Hard to respond without the context of what your situation and protocols are.

The point is getting an optimal level of E2. The recommended E2=22 pg/ml is considered optimal when on TRT from a libido point of view.

Blocking is a poor terminology. Things do not work that way. You are shifting the balance of things. Your guess about what is going on does not make any sense. Suspect that your E2 is too low, thus anastrozole dose is too high. You need to also understand the issues for anastrozole over-responders.

You should try to keep your stuff in one thread.


#3

I'm currently trying to dial it in with Adex, I was taking 1mg everyday for 5 days and everything was great up until day 5 when my libido went dead, not even v would help, so that's when I knew i had missed the sweet spot. Started doing 0.5 Adex E3D and it seems to be working, woke up this morning with wood (first time in a while). I just had a scare b/c when I took the v on day 5 and got no erection it had me worry that I was removing too much estrogen from my system.


#4

The recommended starting dose is 1mg adex per every 100mg T ester per week.

You did not describe your protocol, only adex dose.


#5

He has me on Testim 2 tubes daily


#6

With transdermals, can't assume how much gets into your body. With injections it is 100%.

Adex dose depends on serum T levels, then refined with lab work.


#7

Yes, I'm gonna have to go back to the drawing board on this one, thank God my girlfriend is out of town this weekend, currently my erections are not the greatest. I'm gonna stay off the Adex for 6 days (as recommended by you) and ask him if he can put me on Cypionate. I get bloodwork done on Monday and I will ask for my previous lab results and post it all for you to see. Also, I've noticed it is more difficult to ejaculate since being on TRT, is this due to low LH? Should I ask to be put on HCG?